A 33-year-old member asked:
My lip was stinging, so i put some polysporin (bacitracin and polymyxin) on it, but now my lip is numb and tingly. should i be worried?
1 doctor answer • 2 doctors weighed in
Internal Medicine 35 years experience
?COLD SORE: Tingling and burning may well be due to a viral cold sore. You should know very soon. Abreva works well for those.
Some other conditions will cause your symptoms to persist beyond a week or two, in which case you need to see your doctor please.
5.7k viewsReviewed >2 years ago
Last updated May 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.